# SDR UF6A990756

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 12,728 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5762 - ITT EXCEEDED 800 DEGREES DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
